- 10-19-2007, 10:54 PM
- 10-19-2007, 10:59 PM
It's ok. Tagmet is my heartburn medication of choice. I used to get heartburn really bad when I was in highschool. I'm a sucker for spicy foods.
- 10-19-2007, 11:06 PM
10-19-2007, 11:22 PM
Side effects are pretty rare (I've never had any issues). Just lowers/buffers stomach acid. Unlike Tums (or other calcium carbonate anti-acids) these actually work!
10-19-2007, 11:27 PM
10-20-2007, 03:42 AM
Actually works great. It works by lowering the production of stomach acid (type 2 histamine blocker).
I take it when im bulking (dont take it with your supps as it lowers the absorbtion rate) and If I consume alot of food, or when I have "gas" from ingesting milk (which im intolerant to).
Both cause my intestines to expand, pushing my stomach up, and creating heartburn.
This med works great with no side effects, however DO NOT take it every day for long periods as its effectibility will be reduced.
I suggest as a when needed (like after a big meal if you know your going to get heartburn) and I would suggest finding the cause if this is a daily thing.
- Dan (mashed potato fanatic)
Similar Forum Threads
- By jweave23 in forum Weight LossReplies: 3Last Post: 04-24-2003, 12:31 PM